# SDR ASOA20120724064

- Difficulty date: July 24, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 27,248 hours, 20,991 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING ODOR IN CABIN AND COCKPIT ON DECENT, CLEARED AFTER 2 MINUTES.  MX INSPECTED AFT EQUIPTMENT BAY NO LEAKS OR ODORS.  OPERATED APU AND ENGINE.  BLEEDS ON GROUND COULD NOT DUPLICATE ODOR IAW AMM 36-11-01.  ACFT OK FOR SERVICE.
